EconPapers    
Economics at your fingertips  
 

Multiple Solutions for Nonlinear Navier Boundary Systems Involving (p1(x), …, pn(x))‐Biharmonic Problem

Qing Miao

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We improve some results on the existence and multiplicity of solutions for the (p1(x), …, pn(x))‐biharmonic system. Our main results are new. Our approach is based on general variational principle and the theory of the variable exponent Sobolev spaces.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/3050417

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:3050417

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:3050417